Über Abel's Verallgemeinerung der binomischen Formel

A. Hurwitz Zürich

TBD mathscidoc:1701.33393

Acta Mathematica, 26, (1), 199-203, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 200 downloads ] [ 0 comments ]
@inproceedings{a.1902über,
  title={Über Abel's Verallgemeinerung der binomischen Formel},
  author={A. Hurwitz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010599076102},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={199-203},
  year={1902},
}
A. Hurwitz. Über Abel's Verallgemeinerung der binomischen Formel. 1902. Vol. 26. In Acta Mathematica. pp.199-203. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010599076102.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved